# SDR DALA1144983115

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM -Y765 FROM FR66 TO FR68 CORRODED AROUND 6 HOLES & SOME OTHER SURFACES.  BLENDED AREA IAW SRM 51-73-00.  OUT OF LIMITS IAW TRM 53-41-15.  REMOVED FLOOR SUPPORT BEAM IAW SRM 51-42-11.  REMOVED 5 BRACKETS IAW SRM 51-42-11.  LOCATED AND DRILLED NEW FLOOR SUPPORT BEAM IAW SRM 51-44-11.  INST 5 BRACKETS IAW SRM 51-42-11 ON NEW FLOOR SUPPORT BEAM.  INST NEW FLOOR SUPPORT BEAM IAW SRM 51-42-11.
